Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Loose watery stools. Prescribed sporolac, rantac-D, ciplox tz, no relief. Continue medication?

Hi doc, my mother-in-law who is 72 years has been suffering from loose watery stools since last night. The doctor has prescribed sporolac, rantac-D, and Ciplox TZ along wtih electrol powder sachets. After taking the first dose still there is no improvement. My query is should she continue with the course for three days and how often to give electrol powder. Also, are there any diet restrictions to be followed.?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It depends on amount of fluid loss and number of watery motions. If the signs of dehydration start appearing then it will be better to have IV infusions to prevent dehydration. The prescribed medicines are fine but result vary from person to person. In diet avoid stale and heavy meals. Use of pudina anardana with tomato and onion as chatni is also helpful. Rice cooked as khichri is light refreshing diet.
Answered: Mon, 7 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor